# SDR SWAA2022070714266

- Difficulty date: June 1, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2022-306976 / [01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW DRAWING 453A2510 SHEET 4 REV-;[02] CERTIFIED WORK PERFORMED.
